# SDR AU961055

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Mis Mfg
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SIDE BRACE BUSHES WORN - INVESTIGATION FOUND THAT BUSHES WERE MANUFACTURED FROM INCORRECT MATERIAL (PHOSPHORBRONZE) - UNAPPROVED PART
